# SDR COMA0860130

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 29,878 hours, 26,389 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5200 - FLAPS FAIL CAUTION MESSAGE, LEFT FLAP AT 2 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  COMPLIED WITH SI-2-2710001 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
